# SDR SWIA201335483

- Difficulty date: November 21, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 29,105 hours, 25,256 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING PLANK ACCESS HOLE 640 FB IS CRACKED.  C-CHECK REPAIRED LOWER WING PLANK ACCESS HOLE 640 FB IAW REO.
